Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 1, 20165 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Apr 1, 2016, 5:16 AM EDT for 5 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 5:16 AM EDT (09:16 UTC)
Expired
Apr 1, 2016, 6:00 AM EDT
In force
44 min
Issued by
NWS Atlanta, GA

Counties Harris County, GA, Meriwether County, GA, Pike County, GA, Talbot County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

503 
WWUS82 KFFC 010916
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 AM EDT FRI APR 1 2016
 
GAZ066>069-078-079-089-011000-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TROUP GA-PIKE GA-
MERIWETHER GA-
516 AM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MUSCOGEE...HARRIS...
WESTERN TALBOT...NORTHWESTERN UPSON...SOUTHEASTERN TROUP...WESTERN
PIKE AND MERIWETHER COUNTIES UNTIL 600 AM EDT...

AT 516 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LAGRANGE TO 6 MILES EAST OF RIVER VIEW TO NEAR
GRIFFEN MILL...AND MOVING EAST AT 60 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...HAMILTON...TALBOTTON...GREENVILLE...MANCHESTER...PINE MOUNTAIN...
WOODBURY...WAVERLY HALL...WARM SPRINGS...WOODLAND...MOLENA...GAY...SUNSET
VILLAGE...BAUGHS CROSSROADS...PLEASANT HILL...HARRIS CITY...BARTLETTS
FERRY DAM...ATWATER...LAKE HARDING AND OLIVE BRANCH.

LAT...LON 3279 8510 3312 8511 3317 8444 3300 8430
      3259 8461 3253 8501 3258 8507 3262 8509
      3263 8508 3264 8511 3266 8509 3269 8512
      3272 8512 3274 8511 3275 8514
TIME...MOT...LOC 0916Z 253DEG 52KT 3308 8503 3281 8504 3247 8529 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 1, 4:53 AM EDT, 23 minutes earlier.

Area forecast discussion, Apr 1, 4:53 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 AM EDT FRI APR 1 2016

.UPDATE...
UPDATED TO EXTEND THE TORNADO WATCH. NO OTHER CHANGES.

&&

.PREV DISCUSSION... /ISSUED 412 AM EDT FRI APR 1 2016/

SHORT TERM /TODAY THROUGH SATURDAY/...
ACTIVE DAY ON TAP FOR THE FORECAST AREA AS A COLD FRONT MOVES
THROUGH.

REGIONAL RADAR SHOWS A WIDESPREAD AREA OF SHOWERS AND THUNDERSTORMS
MOVING ACROSS THE CWFA THIS MORNING. THIS ACTIVITY DEVELOPED OUT
AHEAD OF THE COLD FRONT AND PUSHED EAST. THE COLD FRONT CURRENTLY
STRETCHES FROM CENTRAL TN BACK THROUGH CENTRAL AL TO THE GULF COAST.
A MID LEVEL SHORTWAVE HAS STEEPENED LAPSE RATES THIS
MORNING...HELPING TO SUSTAIN CONVECTION BUT WILL PUSH OFF TO THE
EAST EARLY THIS MORNING. IN ADDITION...MESOANALYSIS SHOWS GOOD SHEAR
ALSO HELPING TO SUSTAIN THE STRONG THUNDERSTORMS. THE HI-RES MODELS
DON'T HAVE A GREAT HANDLE ON WHAT IS CURRENTLY GOING ON...WITH THE
HRRR WITH THE BEST PRECIP PATTER BUT THE CONVECTION IS A LOT WEAKER
THAN WHAT IS ACTUALLY OCCURRING. THE WRF HAS A BETTER HANDLE ON WHAT
IS GOING ON TO THE SOUTH. DO THINK THE AREA OF STORMS ACROSS EASTERN
AL WILL HOLD TOGETHER AND CONTINUE EASTWARD INTO THE CWFA. DO THINK
THAT SEVERE STORMS WILL BE LIMITED IN COVERAGE...BUT STRONG STORMS
ARE LIKELY THROUGH THE MORNING HOURS.

ALL OF THE MODELS ARE SHOWING A SLOW DOWN IN THE SOUTHWARD
PROGRESSION OF THE FRONT EARLY TODAY. IT WILL LIKELY BECOME
STATIONARY FOR A SHORT PERIOD OF TIME ACROSS NORTHERN GA...SO DO
EXPECT SOMEWHAT OF A LULL IN THE STRONG/SEVERE ACTIVITY LATER THIS
MORNING AND POSSIBLY LASTING INTO THE EARLY AFTERNOON. DURING THE
LATE AFTERNOON AND INTO THE EVENING HOURS...A MID LEVEL SHORTWAVE
AND UPPER LEVEL JET STREAK WILL MOVE OUT OF THE GOMEX AND NORTHEAST
INTO GA. THESE TWO FEATURES WILL HELP ENHANCE CONVECTIVE ACTIVITY
ALONG AND AHEAD OF THE FRONT AGAIN. EXACTLY WHERE THE CONVECTION
FIRES LATE THIS AFTERNOON WILL BE HEAVILY DEPENDENT UPON WHERE THE
FRONT SETS UP THIS MORNING. AREAS SOUTH OF THE FRONT WILL HAVE HAVE
THE BEST CHANCES OF DE-STABILIZING WITH MORE HEATING LIKELY. WITH
THIS IN MIND...THINK THE BEST CHANCES FOR SEVERE WEATHER WILL BE
ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR THIS AFTERNOON.
CONVECTION WILL HAVE A GOOD CHANCE OF LINGERING WELL INTO THE
EVENING HOURS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS...LARGE HAIL AND AN ISOLATED TORNADO.

THE FRONT IS EXPECTED TO PICK UP A LITTLE SPEED TONIGHT AND BEGIN TO
PUSH SOUTHWARD AGAIN AS THE 500MB TROUGH BEGINS TO SWING THROUGH.
THE TROUGH DOESN'T LOOK TO CLEAR THE CWFA UNTIL LATE IN THE DAY
SATURDAY. AGAIN...THE BEST CHANCES OF PRECIP WILL BE ALONG AND AHEAD
OF THE FRONT EARLY SATURDAY WITH A FEW THUNDERSTORMS POSSIBLE ACROSS
THE EXTREME SOUTHERN  PORTION OF THE CWFA. SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.

NLISTEMAA

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE LONG TERM PORTION OF THE FORECAST WILL REMAIN RELATIVELY QUIET
UNTIL LATE NEXT WEEK.

A WEAK FRONTAL BOUNDARY WILL MOVE THROUGH DURING THE DAY ON TUESDAY.
MOISTURE WILL BE LIMITED WITH THIS FEATURE...AN NOT EXPECTING ANY
PRECIP ACROSS THE FORECAST AREA AT THIS TIME.

HIGH PRESSURE WILL BRIEFLY SET UP ACROSS THE AREA UNTIL LATE
WEDNESDAY/EARLY THURSDAY. THIS SYSTEM WILL BRING THE NEXT BEST
CHANCES FOR PRECIP.

EVEN THOUGH THE WEATHER WILL BE QUIET...FROST/FREEZE HEADLINES WILL
BE POSSIBLE NEXT WEEK. THE AREA THAT HAS THE MOST POTENTIAL TO SEE
ANY FROST/FREEZE HEADLINES WILL BE THE NORTHEAST MTNS OF GA. THE
MOST LIKELY TIME PERIODS WOULD BE SATURDAY NIGHT...TUESDAY NIGHT AND
THURSDAY NIGHT...DUE TO DRIER AND COOLER AIR SETTLING OVER THE AREA
BEHIND COLD FRONTS.

NLISTEMAA

HYDROLOGY...
ON AVERAGE...ONE TO TWO INCHES OF RAINFALL HAS FALLEN OVER PORTIONS
OF THE FORECAST AREA THROUGH THIS MORNING. THERE ARE TWO AXES OF
HEAVIER RAINFALL...ONE ACROSS NORTHERN GA AND THE SECOND ACROSS WEST
CENTRAL GA. THERE HASN'T BEEN AN AIRMASS CHANGE AND PWATS REMAIN
ANOMALOUSLY HIGH FOR THIS TIME OF YEAR WITH VALUES 1.5 INCHES PLUS
THROUGH TONIGHT. SO...ADDITIONAL HEAVY RAINFALL IS POSSIBLE THROUGH
THIS EVENING. WILL NOT MAKE ANY CHANGES TO THE FLOOD WATCH AT THIS
TIME...BUT MAY RE-CONSIDER LATER THIS MORNING.

NLISTEMAA

AVIATION...
06Z UPDATE...
WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS CONTINUES ACROSS
MUCH OF THE AREA THIS MORNING. DO EXPECT THUNDERSTORMS TO
DECREASE IN COVERAGE IN THE NEXT TWO TO THREE HOURS...BUT SHOWERS
WILL CONTINUE THROUGH EARLY/MID MORNING. MODELS ARE PROGGING
ADDITIONAL THUNDERSTORMS TO DEVELOP ALONG THE COLD FRONT TOMORROW
AFTERNOON. WINDS SHOULD REMAIN ON THE WEST SIDE WITH GUSTS AOB 20
KT...EXCEPT IN THUNDERSTORMS. ALSO...DO THINK IFR CIGS ARE
POSSIBLE TOWARDS SUNRISE.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          78  54  67  42 /  80  50  10   0
ATLANTA         75  53  64  43 /  70  40  10   0
BLAIRSVILLE     74  47  60  35 /  60  30  10   0
CARTERSVILLE    75  49  64  38 /  50  30  10   0
COLUMBUS        75  56  68  45 /  80  70  20   0
GAINESVILLE     76  53  64  41 /  70  40  10   0
MACON           74  57  69  44 /  80  70  20   0
ROME            75  49  64  38 /  40  30  10   0
PEACHTREE CITY  75  52  65  41 /  80  50  10   0
VIDALIA         79  65  73  48 /  80  70  40   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...
FLOYD...FORSYTH...GLASCOCK...GREENE...GWINNETT...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...
NORTH FULTON...PAULDING...PEACH...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BIBB...CHATTAHOOCHEE...CRAWFORD...HARRIS...MACON...
MARION...MUSCOGEE...PEACH...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...UPSON...WEBSTER.

&&

SHORT TERM...NLISTEMAA
LONG TERM....NLISTEMAA
AVIATION...NLISTEMAA
Hazardous weather outlook, Apr 1, 5:11 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 AM EDT FRI APR 1 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
511 AM EDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A STRONG WEATHER SYSTEM WILL CONTINUE IMPACT THE OUTLOOK AREA
THROUGH THIS EVENING. THIS SYSTEM WILL HAVE THE POTENTIAL TO
PRODUCE WIDESPREAD HEAVY RAINFALL AND SEVERE THUNDERSTORMS.

THROUGH THE MID MORNING HOURS...STRONG TO ISOLATED SEVERE STORMS
ARE POSSIBLE MAINLY ALONG AND SOUTH OF A LAGRANGE TO MACON TO
DUBLIN LINE. A TORNADO WATCH REMAINS IN EFFECT THROUGH 7AM FOR
PORTIONS OF WEST CENTRAL GEORGIA. SEVERE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND AN ISOLATED TORNADO.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN LATE
THIS AFTERNOON AND EVENING AS THE COLD FRONT MOVES THROUGH
GEORGIA. THE MOST LIKELY AREA FOR THE STRONG TO SEVERE
THUNDERSTORMS WILL BE ALONG AND SOUTH OF THE INTERSTATE 20
CORRIDOR. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES.

IN ADDITION...VERY HEAVY RAINFALL IS EXPECTED. FLOODING AND FLASH
FLOODING WILL BE POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR MUCH OF
NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

TEMPERATURES IN THE LOWER TO MIDDLE 30S ARE POSSIBLE NEXT WEEK
ACROSS THE NORTHEAST GEORGIA MOUNTAINS. AREAS OF FROST WILL POSE A
THREAT TO TENDER VEGETATION. THE MOST LIKELY NIGHTS FOR FROST
DEVELOPMENT WILL BE SATURDAY NIGHT...TUESDAY NIGHT AND THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 1, 1:49 AM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 AM EDT FRI APR 1 2016

GAZ068>071-079>081-090-091-010630-
TALBOT GA-UPSON GA-MARION GA-TAYLOR GA-CRAWFORD GA-PIKE GA-LAMAR GA-
MONROE GA-CHATTAHOOCHEE GA-
149 AM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...UPSON...MARION...
TAYLOR...NORTHWESTERN CRAWFORD...SOUTHERN PIKE...LAMAR...WESTERN
MONROE AND CHATTAHOOCHEE COUNTIES UNTIL 230 AM EDT...

AT 148 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WOODBURY TO NEAR BIBB CITY TO NEAR UCHEE...AND
MOVING EAST AT 40 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...FORSYTH...BUENA VISTA...BUTLER...ZEBULON...
TALBOTTON...CUSSETA...MILNER...WOODLAND...MOLENA...YATESVILLE...MEANSVILLE...
JUNCTION CITY...CULLODEN...GENEVA...ALDORA...LINCOLN PARK...THE ROCK AND
SUNSET VILLAGE.

LAT...LON 3227 8490 3232 8498 3241 8484 3242 8477
      3248 8474 3251 8469 3285 8457 3288 8451
      3296 8453 3306 8450 3315 8391 3255 8418
      3239 8435 3240 8436 3243 8436 3243 8438
      3235 8439 3226 8449
TIME...MOT...LOC 0548Z 261DEG 35KT 3295 8465 3252 8490 3233 8528
Special weather statement, Apr 1, 3:35 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 AM EDT FRI APR 1 2016

GAZ082>084-094-095-010815-
TWIGGS GA-WILKINSON GA-PEACH GA-HOUSTON GA-BIBB GA-
335 AM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...NORTHEASTERN
PEACH...NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 415
AM EDT...

AT 334 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MACON TO NEAR WARNER ROBINS TO NEAR FORT
VALLEY...AND MOVING EAST AT 45 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...JEFFERSONVILLE...IRWINTON...WARNER ROBINS...CENTERVILLE...BYRON...
GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...ROBINS AIR FORCE BASE...
MARION...FRANKLINTON...LAKEWOOD...MYRICKS MILL...BULLARD...FITZPATRICK...
ELBERTA AND CROSS KEYS.

LAT...LON 3258 8391 3269 8368 3285 8366 3287 8355
      3284 8352 3289 8343 3294 8310 3272 8303
      3254 8338
TIME...MOT...LOC 0734Z 266DEG 38KT 3279 8359 3270 8360 3259 8385
Special weather statement, Apr 1, 4:18 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 AM EDT FRI APR 1 2016

GAZ074-084-010900-
WILKINSON GA-WASHINGTON GA-
418 AM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND WASHINGTON COUNTIES
UNTIL 500 AM EDT...

AT 417 AM EDT...A STRONG THUNDERSTORM WAS OVER IRWINTON...MOVING EAST
AT 50 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...IRWINTON...DAVISBORO...TENNILLE...MCINTYRE...HARRISON...
TOOMSBORO...OCONEE...DEEPSTEP...RIDDLEVILLE...WARTHEN...HEBRON...DOWNS AND
HAMBURG STATE PARK.

LAT...LON 3278 8277 3281 8280 3276 8295 3274 8295
      3268 8325 3285 8334 3300 8313 3295 8307
      3297 8307 3299 8305 3302 8307 3304 8306
      3311 8296 3313 8290 3317 8287 3324 8277
      3318 8274 3317 8272 3298 8258 3283 8254
TIME...MOT...LOC 0817Z 251DEG 42KT 3281 8316
Special weather statement, Apr 1, 4:31 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 AM EDT FRI APR 1 2016

GAZ053>057-067-068-010915-
HENRY GA-SPALDING GA-CLAYTON GA-COWETA GA-PIKE GA-FAYETTE GA-
MERIWETHER GA-
431 AM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY...SPALDING...
SOUTHERN CLAYTON...EASTERN COWETA...NORTHERN PIKE...FAYETTE AND
NORTHERN MERIWETHER COUNTIES UNTIL 515 AM EDT...

AT 431 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PEACHTREE CITY TO 6 MILES SOUTH OF HOGANSVILLE...
AND MOVING EAST AT 40 MPH.

  HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...GRIFFIN...MCDONOUGH...FAYETTEVILLE...ZEBULON...PEACHTREE CITY...
STOCKBRIDGE...HAMPTON...TYRONE...LOVEJOY...SENOIA...GRANTVILLE...
LUTHERSVILLE...BROOKS...MORELAND...WILLIAMSON...SHARPSBURG...TURIN...
HARALSON AND WOOLSEY.

LAT...LON 3347 8462 3354 8406 3305 8436 3311 8486
      3319 8486
TIME...MOT...LOC 0831Z 253DEG 33KT 3343 8461 3308 8491
Special weather statement, Apr 1, 4:51 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 AM EDT FRI APR 1 2016

GAZ052-053-066-067-010915-
HEARD GA-TROUP GA-COWETA GA-MERIWETHER GA-
451 AM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HEARD...TROUP...
SOUTHWESTERN COWETA AND WESTERN MERIWETHER COUNTIES UNTIL 515 AM
EDT...

AT 450 AM EDT...A STRONG THUNDERSTORM WAS OVER STANDING ROCK...OR NEAR
STROUD...MOVING EAST AT 55 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...FRANKLIN...GREENVILLE...HOGANSVILLE...GRANTVILLE...PINE
MOUNTAIN...MORELAND...CORINTH...HARRISONVILLE...BAUGHS CROSSROADS...HARRIS
CITY...ABBOTTSFORD...STATE LINE PARK...CANNONVILLE...WARESVILLE...DURAND...
TEXAS...BIG SPRINGS...HILLCREST AND MOUNTVILLE.

LAT...LON 3333 8474 3319 8486 3310 8486 3310 8470
      3286 8471 3286 8475 3287 8475 3287 8486
      3289 8519 3327 8526
TIME...MOT...LOC 0850Z 258DEG 49KT 3309 8522
Special weather statement, Apr 1, 5:16 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 AM EDT FRI APR 1 2016

GAZ066>069-078-079-089-011000-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-TROUP GA-PIKE GA-
MERIWETHER GA-
516 AM EDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MUSCOGEE...HARRIS...
WESTERN TALBOT...NORTHWESTERN UPSON...SOUTHEASTERN TROUP...WESTERN
PIKE AND MERIWETHER COUNTIES UNTIL 600 AM EDT...

AT 516 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LAGRANGE TO 6 MILES EAST OF RIVER VIEW TO NEAR
GRIFFEN MILL...AND MOVING EAST AT 60 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...HAMILTON...TALBOTTON...GREENVILLE...MANCHESTER...PINE MOUNTAIN...
WOODBURY...WAVERLY HALL...WARM SPRINGS...WOODLAND...MOLENA...GAY...SUNSET
VILLAGE...BAUGHS CROSSROADS...PLEASANT HILL...HARRIS CITY...BARTLETTS
FERRY DAM...ATWATER...LAKE HARDING AND OLIVE BRANCH.

LAT...LON 3279 8510 3312 8511 3317 8444 3300 8430
      3259 8461 3253 8501 3258 8507 3262 8509
      3263 8508 3264 8511 3266 8509 3269 8512
      3272 8512 3274 8511 3275 8514
TIME...MOT...LOC 0916Z 253DEG 52KT 3308 8503 3281 8504 3247 8529

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:49 PM EDTSpecial Weather StatementFFCCoweta, Meriwether, Troup41 min
Mar 31, 11:26 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Henry, Lamar and 7 more64 min
Mar 31, 11:35 PM EDTSpecial Weather StatementFFCChattooga, Gordon40 min
Apr 1, 12:12 AM EDTSpecial Weather StatementFFCButts, Jasper, Morgan, Newton, Putnam48 min
Apr 1, 12:28 AM EDTSpecial Weather StatementFFCBanks, Jackson32 min
Apr 1, 12:32 AM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Pike, Spalding, Upson43 min
Apr 1, 1:20 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 1 more40 min
Apr 1, 1:49 AM EDTSpecial Weather StatementFFCChattahoochee, Lamar, Marion, Talbot, Taylor, Upson41 min
Apr 1, 2:57 AM EDTTornado WarningFFCCrawford, Marion, Talbot, Taylor, Upson33 min
Apr 1, 3:35 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson40 min
Apr 1, 4:18 AM EDTSpecial Weather StatementFFCWashington, Wilkinson42 min
Apr 1, 4:31 AM EDTSpecial Weather StatementFFCFayette, Henry, Pike, Spalding44 min
Apr 1, 4:51 AM EDTSpecial Weather StatementFFCTroup24 min
Apr 1, 6:01 AM EDTSpecial Weather StatementFFCLamar, Monroe, Muscogee, Pike, Talbot, Taylor and 1 more44 min
Apr 1, 6:44 AM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor46 min
Apr 1, 6:54 AM EDTTornado WarningFFCCrawford, Peach, Taylor36 min
Apr 1, 7:30 AM EDTTornado WarningFFCHouston, Peach, Twiggs30 min
Apr 1, 7:58 AM EDTTornado WarningFFCTwiggs, Wilkinson32 min
Apr 1, 8:29 AM EDTSpecial Weather StatementFFCWilkinson31 min
Apr 1, 8:49 AM EDTSpecial Weather StatementFFCWashington41 min
Apr 1, 8:52 AM EDTTornado WarningFFCBleckley, Laurens, Twiggs, Wilkinson38 min
Apr 1, 9:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Apr 1, 9:29 AM EDTRiver Flood WarningFFCJones25 hr
Apr 1, 9:34 AM EDTSevere Thunderstorm WarningFFCLaurens29 min
Apr 1, 10:02 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee31 hr
Apr 1, 10:02 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson12 min
Apr 1, 10:40 AM EDTTornado WarningFFCEmanuel, Treutlen35 min
Apr 1, 11:15 AM EDTTornado WarningFFCEmanuel15 min
Apr 1, 11:48 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart, Webster42 min
Apr 1, 12:10 PM EDTSevere Thunderstorm WarningFFCEmanuel35 min
Apr 1, 12:32 PM EDTSpecial Weather StatementFFCMacon28 min
Apr 1, 12:37 PM EDTSpecial Weather StatementFFCSumter, Webster23 min
Apr 1, 1:02 PM EDTSpecial Weather StatementFFCJones28 min
Apr 1, 1:03 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Apr 1, 1:03 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs51 hr
Apr 1, 1:03 PM EDTRiver Flood WarningFFCPutnam21 hr
Apr 1, 1:53 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson26 hr
Apr 1, 1:53 PM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson5 days
Apr 1, 1:53 PM EDTRiver Flood WarningFFCDooly, Macon, Sumter42 hr
Apr 1, 1:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Apr 1, 2:13 PM EDTSpecial Weather StatementFFCDodge, Laurens, Wheeler47 min
Apr 1, 2:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
Apr 1, 2:28 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington47 min
Apr 1, 2:39 PM EDTSpecial Weather StatementFFCTelfair, Wilcox21 min
Apr 1, 2:56 PM EDTSpecial Weather StatementFFCDodge, Telfair, Wilcox49 min
Apr 1, 3:01 PM EDTAreal Flood WarningFFCBaldwin, Bibb, Crawford, Harris, Houston, Jones and 9 more18 hr
Apr 1, 3:45 PM EDTRiver Flood WarningFFCMontgomery, Treutlen, Wheeler24 hr

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.